# SDR DXTA2025092305039

- Difficulty date: September 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N397QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800144
- Aircraft time: 15,964 hours, 10,714 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Door
- Condition: Vibration
- Location: Zone 100
- Component: Vent Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR ACOUSTIC SEAL GENERATES LOUD, HARMONIC VIBRATION WHEN DOOR IS OPERATED --PARTICULARLY WHEN IT IS BEING OPENED. THE DOOR JETTISONED OUTWARD UNDER CABIN PRESSURE.   ALSO ACCOMPANIED BY CABIN VERTICAL SPEED RATES EXCEEDING 3000 FT./MIN.   PRESSURIZATION CONTROL IN MANUAL MODE WITH KNOB AT MAX RATE. SWITCHED TO AUTO MODE AND ADJUSTED RATE TO MIDDLE OF RATE CLIMB AND RAN SYSTEM. SYSTEM OPERATES NORMALLY IAW MM 21-30-00. RAN AIRCRAFT WITH PRESSURIZATION IN AUTO MODE WITH NO NOISE NOTED.  PILOTS CHECKLIST HAS WARNING STATEMENT THAT APU BLEED AIR SHOULD BE TURNED OFF OR A COCKPIT SIDE WINDOW OPENED PRIOR TO OPENING THE CABIN DOOR. VIBRATION WAS COMING FROM THE CABIN VENT DOOR NOT THE ACOUSTIC SEAL.
